# SDR 20010514SG007

- Difficulty date: March 31, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N421EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19099
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6517840118
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST ''A'' SYSTEM HYDRAULICS IN FLIGHT.  RAN APPROPRIATE CHECK LIST.  EMERGENCY DECLARED.  REMOVED AND REPLACED BROKE HYDRAULIC LINE ON NR 2 SPOILER ACTUATOR.  (M)
